# SDR QXEA200501778

- Difficulty date: December 12, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 2,021 hours, 2,474 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FCA FLIGHT NR 2396, FUSELAGE DOOR WARNING LIGHT ILLUMINATED DURING CLIMB.  RAN CHECKLIST.  MFD SHOWED AFT BAGGAGE DOOR OPEN.  RETURNED TO FIELD.  DID NOT DECLARE EMERGENCY.  MAINTENANCE INSPECTED CARGO DOOR HANDLE.  FOUND LATCH NOT SECURED.  INSPECTED HANDLE LATCH AND NO DISCREPANCIES NOTED.  PERFORMED OPERATIONAL TEST IAW AMM TASK 52-31-00-710-801.  OPS CHECKED GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
